MathSciNet Relay Station
MathSciNet bibliographic data
MR1111195 58G11 (22E30 35H05 58G32)
Saloff-Coste, L.; Stroock, D. W. Opérateurs uniformément sous-elliptiques sur les groupes de Lie. (French) [Uniformly subelliptic operators on Lie groups] J. Funct. Anal. 98 (1991), no. 1, 97–121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement